| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor returned a monitor and reported displaying a service code indicating a potential device malfunction.
Additional Manufacturer Narrative
The monitor was returned for evaluation.The reported problem displayed a service code, potentially indicating a potential device malfunction.The monitor is under investigation.Reporting out of an abundance of caution.